# SDR RAIA00403024

- Difficulty date: March 25, 2004
- Submitted: March 27, 2004
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 15,795 hours, 18,059 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 7003110901
- Part serial: 86011001
- Condition: Inoperative
- Location: Cockpit
- Part time: 17,170 hours, 18,551 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5534 - STL - FO`S EHSI WENT BLANK. MAINTENANCE REMOVED AND REPLACED FOS EHSI.
